# SDR FDEA200901290396

- Difficulty date: January 29, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 58,052 hours, 9,717 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3354501
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AT STA 515 BETWEEN LONGERON 45L AND LONGERON 46L SKIN PANELS EXTERIOR SURFACE FOUND WITH DENT PREVIOUSLY BLENDED OUT.  FOUND WITH OIL CANNING CONDITION. REPAIR CARRIED OUT AS PER E.A. 1-5310-127759, THIS REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
